# SDR P5CA9701138

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 - R2 DOOR UPPER HINGE ARM LOWER BEARING PLATE FOUND CORRODED. CORROSION REMOVED PER BOEING SRM 51-10-01, 53-10-01, 51-10-02, MM 51-24-11, 51-24-13.
